also i have r.a. in every joint of my body
Is the doctor who ordered it aware of all your problems? Sometimes the infection requires a specific antibiotic and therefore is the one used. I agree that cipro can be a bit harsh, but we have had something respiratory going around lately that is only responding to that drug. I would talk to my pharmacist and see what he thinks.
Try several pharmacists- they seem to be dumbing down a lot. It's no different than a second opinion to check with several pharmacists. My doctor gave me Augumantin for a long term sinus infection and it did well. The cipro might not be the best thing for RA, as it can cause the tendons to sort of detach, which would cause more pain at the joints. Sometimes you have to be fussy with a doctor.
Cipro is tough. I agree about doctor having all info. Sounds very risky to me. Must be quite an infection. Last round of Cipro I got sicker from the med. I have many health challenges too. Do a recheck on this. However, if you have to take it, then go for it. Remember to eat yogurt. Karen
- Cipro Information for Consumers
- Cipro Information for Healthcare Professionals (includes dosage details)
- Side Effects of Cipro (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 29 Oct 2009 • 1 answer
Posted 25 Mar 2012 • 2 answers
Posted 27 Mar 2012 • 4 answers
Posted 27 Mar 2012 • 2 answers
Posted 1 May 2013 • 3 answers